zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Common fixed point theorems for a family of non-self mappings in convex metric spaces. (English) Zbl 1203.54038
Summary: New contraction type non-self mappings in a metric space are introduced, and conditions guaranteeing the existence of a common fixed-point for such non-self contractions in a convex metric space are established. These results generalize and improve the recent results of {\it M. Imdad} and {\it L. Khan} [Nonlinear Anal., Theory Methods Appl. 67, No. 9, A, 2717--2726 (2007; Zbl 1130.54018)] and several others.

54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
Full Text: DOI
[1] Assad, N. A.; Kirk, W. A.: Fixed point theorems for set valued mappings of contractive type. Pacific J. Math. 43, 553-562 (1972) · Zbl 0239.54032
[2] Ćirić, L. B.; Ume, J. S.: Multi-valued non-self mappings on convex metric spaces. Nonlinear anal. Theory 60, 1053-1063 (2005) · Zbl 1078.47015
[3] Ćirić, L. B.: Contractive-type non-self mappings on metric spaces of hyperbolic type. J. math. Anal. appl. 317, 28-42 (2006) · Zbl 1089.54019
[4] Imdad, M.; Khan, L.: Some common fixed point theorems for a family of mappings in metrically convex spaces. Nonlinear anal. Theory 67, No. 9, 2717-2726 (2007) · Zbl 1130.54018
[5] Khan, M. S.: Common fixed point theorems for multi-valued mappings. Pacific J. Math. 95, 337-347 (1981) · Zbl 0419.54030
[6] Khan, M. S.; Pathak, H. K.; Khan, M. D.: Some fixed point theorems in metrically convex spaces. Georgian math. J. 7, No. 3, 523-530 (2000) · Zbl 0970.54042
[7] Rhoades, B. E.: A fixed point theorem for some non-self mappings. Math. japon. 23, 457-459 (1978) · Zbl 0396.47038
[8] Rhoades, B. E.: A fixed point theorem for non-self set-valued mappings. Internat. J. Math. math. Sci. 20, 9-12 (1997) · Zbl 0882.47038
[9] Tsachev, T.; Angelov, V. G.: Fixed points of non-self mappings and applications. Nonlinear anal. Theory 21, 9-16 (1993) · Zbl 0816.47065
[10] Zeng, L. C.; Tanaka, T.; Yao, J. C.: Iterative construction of fixed points of non-self mappings in Banach spaces. J. comput. Appl. math. 206, No. 2, 814-825 (2007) · Zbl 1120.65075
[11] Assad, N. A.: Fixed point theorems for set valued transformations on compact sets. Boll. unicone mat. Ital. 4, 1-7 (1973) · Zbl 0265.54046
[12] Jungck, G.; Rhoades, B. E.: Fixed points for set-valued functions without continuity. Indian J. Pure appl. Math. 29, No. 3, 227-238 (1998) · Zbl 0904.54034